# SDR RMXA101206110458

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 999 hours, 1,955 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 999 hours, 1,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A BURNING ODOR WAS DETECTED IN THE COCKPIT DURING AN AIR AMBULANCE FLIGHT 10 MINUTES OUT.  CREW MEMBERS CONFIRMED ODOR.  ATC CONTACTED AND ADVISED OF THE EVENT AND FLIGHT DIVERTED.  MX SEARCHED ACFT FOR EVIDENCE OF BURNING, NOTHING WAS FOUND.  PERFORMED A 20 MINUTE GROUND RUN WITH FULL ELECTRICAL LOAD NO DEFECTS NOTED, THEN PERFORMED A 20 MINUTE OPS CHECK FLIGHT WHICH WAS SATISFACTORY.  COULD NOT DUPLICATE THE PROBLEM AND RETURNED ACFT TO SERVICE.
